# SDR F3LA98179

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 946-968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTEC CORROSION ON INTERCOSTAL UPPER CAP RBL 50, BS 946 TO BS 966, MAIN CABIN FLOOR.  MAINTENANCE FABRICATED INTERCOSTAL PER DRAWING 65C33367 AND INSTALLED PER SRM 51-40-2 AND 51-20-01.  (M)
